# SDR AALA20130319001

- Difficulty date: March 18, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- Aircraft time: 70,878 hours, 24,794 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SJU - (REPEAT ITEM) CREW REPORTED TRAILING EDGE FLAP DISAGREE MESSAGE.  ACCOMPLISHED QRH PROCEDURES AND EXECUTED GO AROUND.  EMERGENCY DECLARED FLIGHT LANDED SJU WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT INBOARD FLAP TRANSMISSION.  SYSTEM GROUND CHECK NORMAL OPERATION.
